# SDR SIMA20150512004

- Difficulty date: May 12, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 29,472 hours, 25,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S EMER FLASHLIGHT CRADLE IS CRACKED.  R & R REPLACED CAPTAIN`S EMER CRADLE FLASHLIGHT ASSEMBLY IAW MNTC WC 33-700-20.
